# SDR 95ZZZX3469

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027J
- Make and model: Bbavia 7GCB
- Aircraft serial: 117579
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Part time: 2,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAD THERMOSTAT VALVE DURING ANNUAL INSPECTION IN COMPLIANCE WITH SB 518C.  NUT ON END OF VALVE WAS NOT CRIMPED CORRECTLY AND THE THREADS WERE WORN FROM THE NUT MOVING.  IT WAS READY TO COME APART.
